# SDR 2007UALA04671

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 69,706 hours, 8,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND SEAT 4J IS MISSING THE EMERGENCY LIGHT STRIP.  REPLACED DAMAGED LIGHT ASSEMBLY.
